# SDR UALA2011071903673

- Difficulty date: July 18, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS CORRODED WHERE ATTACHED TO FLOORBEAM UPPER CHORD AT BS 365 FROM RBL 24 TO RBL 45.  MAJOR REPAIR ACCOMPLISHED:  REMOVED SUPPORT CHANNEL FROM STA 400-418 RBL 10-25 AND STA 365-418 RBL 12-25 AND INTERCOSTAL FROM STA 365-418 RBL 24 & RBL 45 IAW SRM.  FABRICATED 2 EA INTERCOSTALS FROM STA 365-418 RBL 24 & RBL 45 IAW BOEING DWG 141N5131.  TREATED AND PRIMED NEW INTERCOSTALS IAW 029887AMM.  APPLIED TOP COAT PAINT.  INSTALLED 2 EA INTERCOSTAL RBL 24 & RBL 45 AND SUPPORT PANEL STA 365 -418 RBL 10-25 AND RBL 12-25 IAW B757.
